# SDR 29GA2023030800001

- Difficulty date: March 7, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N409SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1606
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lever
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 0131 SJU/SJU AFTER TAKEOFF WITH GEAR LEVER UP THE RED LIGHT OF THE GEAR HANDLE CAME ON, RECYCLED GEAR AND OBTAINED NORMAL INDICATIONS FOLLOWED PROCEDURES AND RETURNED TO SJU AND LANDED SAFELY.  INSPECTED AND CLEANED PROXIMITY SWITCH ON ALL LANDING GEARS NO DEFECTS NOTED FUNCTIONAL TEST NORMAL.
